MAUDE Adverse Event Report: GREINER BIO-ONE GMBH VACUETTE® LUER ADAPTER 20G; NEEDLE, HYPODERMIC, SINGLE LUMEN

GREINER BIO-ONE GMBH VACUETTE® LUER ADAPTER 20G; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 450070
Health Effect - Clinical Codes Exposure to Body Fluids (1745); Needle Stick/Puncture (2462)
Date of Event 04/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint number (b)(4).Internal investigations of the product did not show any deviations.Since the application that led to the incident is not recommended in the instructions for use and no product defects were determined, the cause could not be on the product.As the incident was not caused by a malfunction or a fault in the product and the permitted use of the product is sufficiently described in the instructions for use, no more corrective actions will be taken.
 
Event or Problem Description
A nurse tried to remove the vacuette luer adapter from a venflon and a needle stick injury with tube-side needle occurred.The nurse received (b)(6) prophylactic treatment.

Brand Name
VACUETTE® LUER ADAPTER 20G
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
GREINER BIO-ONE GMBH
32 bad haller strasse
kremsmuenster, 4550
AU  4550
MDR Report Key9745733
Report Number8020040-2018-00011
Device Sequence Number1802422
Product Code FMI
UDI-Device Identifier29120017570176
UDI-Public29120017570176
Combination Product (Y/N)N
PMA/510(K) Number
K981619
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model Number450070
Device Catalogue Number450070
Device Lot Number17A19A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/20/2018
Initial Report FDA Received Date02/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;